# SDR 20000505AP020

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65281248
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK IN NR 8 JACKSCREW FARING AT AFT MOUNT.  REMOVED DAMAGED BRACKET AND FABRICATED REPLACEMENT PART.  (M)
